Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
In This Section
Volume 1961, Issue 208 (Jan 1961)

Issues

Shifts on Hilbert spaces.

Paul R. Halmos
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1961.208.102

About the article

Published Online: 2009-12-10

Published in Print:



Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1961.208.102. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Fernando Gómez
Reports on Mathematical Physics, 2008, Volume 61, Number 1, Page 123
[2]
N. Levan and C.S. Kubrusly
Mathematics and Computers in Simulation, 2003, Volume 63, Number 2, Page 73
[3]
Ioannis E. Antoniou and Karl E. Gustafson
Physica A: Statistical Mechanics and its Applications, 1993, Volume 197, Number 1-2, Page 153
[4]
J. B. Conway, J. Duncan, and A. L. T. Paterson
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1984, Volume 98, Number 1-2, Page 13
[5]
B. Fritzsche and B. Kirstein
Optimization, 1988, Volume 19, Number 1, Page 85
[6]
A. Gombani and P. A. Fuhrmann
International Journal of Control, 2002, Volume 75, Number 11, Page 824
[7]
N. K. Nikol'skii
Journal of Soviet Mathematics, 1976, Volume 5, Number 2, Page 129
[8]
Angeliki Kazas and Amy Kelley
Complex Variables and Elliptic Equations, 2006, Volume 51, Number 1, Page 9
[9]
Joseph A. Ball and Israel Gohberg
Integral Equations and Operator Theory, 1985, Volume 8, Number 2, Page 205
[10]
F. Gómez-Cubillo, Z. Suchanecki, and S. Villullas
International Journal of Theoretical Physics, 2011, Volume 50, Number 7, Page 2074
[11]
Marc J. Jaffrey, Timothy L. Lance, and Michael I. Stessin
Pacific Journal of Mathematics, 2000, Volume 194, Number 2, Page 373
[12]
Anders Olofsson
Mathematische Nachrichten, 2009, Volume 282, Number 10, Page 1451
[13]
Kenneth R. Davidson and Ryan Hamilton
Integral Equations and Operator Theory, 2011, Volume 70, Number 1, Page 125
[14]
J.L. van Hemmen
Physics Reports, 1980, Volume 65, Number 2, Page 43
[15]
F. Gómez-Cubillo and Z. Suchanecki
Journal of Fourier Analysis and Applications, 2011, Volume 17, Number 2, Page 191
[16]
N K Nikol'skiĭ
Mathematics of the USSR-Sbornik, 1967, Volume 3, Number 2, Page 159
[17]
Dorin Ervin Dutkay and Palle E. T. Jorgensen
Journal of Mathematical Physics, 2006, Volume 47, Number 5, Page 053504
[18]
Fernando Gómez
Journal of Mathematical Physics, 2007, Volume 48, Number 4, Page 043506

Comments (0)

Please log in or register to comment.
Log in